# SDR CALA2024080100345

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 121,516 hours, 18,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #1 ENG NACELLE STRUT PRESSURE RELIEF DOOR MISSING. PICTURE UPDATE TOMC NOTIFIED. NO VISUAL DAMAGE.
